# SDR SWAA2021100819580

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON LT MAIN LANDING GEAR CENTER DOOR ; 2021-418213 / [23] REPAIRED LT MAIN LANDING GEAR CENTER DOOR IAW EA 21-152-02872 WIP 1 REV B AND SUMMARY EA 21-152-02872; [24] REPAIRED LT MAIN LANDING GEAR CENTER DOOR IAW EA 21-152-02872 WIP 1 REV B AND SUMMARY EA 21-152-02872
